MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH TRIATHLON FIX. PEG 2 PER PK; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO

STRYKER ORTHOPAEDICS-MAHWAH TRIATHLON FIX. PEG 2 PER PK; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Model Number 5575-X-000
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Codes Pain (1994); Inadequate Osseointegration (2646)
Date of Event 07/21/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An event was reported for the alleged loosening and pain involving an triathlon fixation peg was reported.The event was not confirmed by medical review.Method & results: product evaluation and results: visual, dimensional, functional inspection, and material analysis were not performed as the item was not returned.Clinician review: a review of the provided medical records and x-rays by a clinical consultant indicated: ¿there is no documented follow-up subsequent to (b)(6) 2018 or evidence of complaints referable to the right knee except the occasional painless "knocking" sensation noted by the patient on (b)(6) 2018 but not noted in the physical examination.Knocking after total knee arthroplasty could relate to patellar tracking or contact with the ts post of the tibial component.It could also be soft tissue related or related to the retained staple in the femoral condyle.There is no evidence that factors associated with implant manufacturing or materials are responsible for this clinical situation or if it still exists.Should additional information become available this report will be updated.¿ product history review: a review of the product history records could not be performed as the device was not properly identified.Complaint history review: a complaint history review could not be performed as the device was not properly identified.Conclusions: the reported event regarding the alleged loosening and pain was not confirmed nor the root cause determined.As stated in the clinician¿s review, ¿on (b)(6) 2018 an office visit note states, "six months status-post right tkr.Doing quite well.No pain, playing tennis.Feels a knocking in his knee occasionally.X-ray: excellent position, no problems.0° to 125°.Impression: doing well, return one year." for the noted ¿feels a knocking in his knee occasionally¿, the clinician noted, ¿there is no documented follow-up subsequent to (b)(6) 2018 or evidence of complaints referable to the right knee except the occasional painless "knocking" sensation noted by the patient on (b)(6) 2018 but not noted in the physical examination.Knocking after total knee arthroplasty could relate to patellar tracking or contact with the ts post of the tibial component.It could also be soft tissue related or related to the retained staple in the femoral condyle.There is no evidence that factors associated with implant manufacturing or materials are responsible for this clinical situation or if it still exists.Should additional information become available this report will be updated.¿.
 
Event or Problem Description
Patient reported he is experiencing loosening and pain after his right knee surgery.
 
Additional Manufacturer Narrative
Correction - the device in this report has been reported in error.It is an instrument so could not have contributed to the reported event.Therefore the mdr will be cancelled.
 
Event or Problem Description

Brand Name
TRIATHLON FIX. PEG 2 PER PK
Common Device Name
PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
STRYKER ORTHOPAEDICS-LIMERICK
raheen business park
limerick NA
EI   NA
Manufacturer Contact
diana rogers
210 centennial avenue
centennial park, elstree
borehamwood, NJ WD6 3-SJ
UK   WD6 3SJ
2018315000
MDR Report Key8061344
Report Number0002249697-2018-03695
Device Sequence Number19368600
Product Code MBH
UDI-Device Identifier07613327050011
UDI-Public07613327050011
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K141056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/02/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number5575-X-000
Device Catalogue Number5575X000
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/15/2018
Supplement Date Received by Manufacturer05/10/2022
Initial Report FDA Received Date11/12/2018
Supplement Report FDA Received Date06/02/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age62 YR
Patient SexMale
Patient Weight78 KG